# SDR SWAA2024110139888

- Difficulty date: September 21, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT ENTRY DOOR CENTER SCUFF PLATE CRACK ON AFT ENTRY DOOR CENTER SCUFF PLATE 2024-588328<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30;S/N:B23272676;DUE DATE:17-MAR-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1998072 ; DUE DATE : 23/JAN/25;[03] REPAIRED AFT ENTRY DOOR CENTER SCUFF PLATE IAW BOEING 737-700 SRM 53-70-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIRED AFT ENTRY DOOR CENTER SCUFF PLATE IAW BOEING 737-700 SRM 53-70-15-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED.
